Steroid cream for spots

Online dermatologist answer
Thanks for the images of the legs and the history. It looks like it could be LEUKOCYTOCLASTIC VASCULITIS, an inflammation of small blood vessels in the skin. The typical red spots that appear on the feet, ankles and lower legs may sometimes spread up to the thighs and even to the trunk. This type of reaction is usually caused by a previous infection or new medication. Elevation of the legs and the use of compression stockings may be useful. Treatment of the underlying infection or removal of the drug causing this may of course help the lesions to clear quicker. If no improvement is noted within 1-2 weeks, if the lesions should spread or if abdominal pains are present, I recommend that you see a dermatologist in person for blood work and possibly a skin biopsy, if needed, a treatment plan.

Steroid cream for spots

steroid cream for spots

Media:

steroid cream for spotssteroid cream for spotssteroid cream for spotssteroid cream for spotssteroid cream for spots